Cece wrote:* not doing a repeat procedure but putting the patient on strong anticoagulants (coumadin or lovenox) so that the clot does not worsen (because without anticoagulation the presence of a clot will encourage further clotting as the bloodstream hits against the clot) and the body gets a chance to recanalize on its own.
CRHInv wrote:Be sure to keep an eye on those high INR numbers. Many of us Stanford patients had a hard time with INR monitoring.
davmets2 wrote:I'm still trying to get my coumadin INR level right. It read 4.89 on Friday, needs to be between 2 and 3. My doctor had me stop the 5 mg tab for two days and than start up again at 2.5 mg last night. Another blood test this morning and than again on Friday.
Cece wrote:The blood thinner is to keep the clot from getting worse, while the body tries to dissolve the clot on its own. Don't forget to consult with Dr. Sclafani, if you haven't already. I hate reports of clotting, especially when it happens to friends.
Beth - How long did you continue taking comadin? When was it safe to stop?
Users browsing this forum: No registered users